# SDR AALA202004279004

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,420 hours, 13,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0304
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MOC TSI, MULTIPLE L4 DOOR BOTTLE LOW PRESSURE DISCREPENCIES. PERFORMED TSM 52-13-00-810-827A. SUSPECT CYLINDER DIAPHRAGM AT FAULT.   REMOVED AND REPLACED L4 DOOR DAMPER IAW AMM 53-13-14.
